RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 4, Pages 753–770 (Mi izv1272)  

This article is cited in 4 scientific papers (total in 4 papers)

On the geometry of moduli spaces of vector bundles over a Riemann surface

P. G. Zograf, L. A. Takhtadzhyan


Abstract: This article investigates various properties of a natural Kähler metric on the space of moduli of stable vector bundles over a compact Riemann surface, of the Narasimhan–Seshadri connection, and of the curvature form of a canonical line bundle.
Bibliography: 22 titles.

Full text: PDF file (1955 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:1, 83–100

Bibliographic databases:

UDC: 513.8
MSC: Primary 53C55; Secondary 14C35, 14J15, 14M12, 30F10, 32G15, 32L10, 58G12
Received: 02.11.1987

Citation: P. G. Zograf, L. A. Takhtadzhyan, “On the geometry of moduli spaces of vector bundles over a Riemann surface”, Izv. Akad. Nauk SSSR Ser. Mat., 53:4 (1989), 753–770; Math. USSR-Izv., 35:1 (1990), 83–100

Citation in format AMSBIB
\Bibitem{ZogTak89}
\by P.~G.~Zograf, L.~A.~Takhtadzhyan
\paper On the geometry of moduli spaces of vector bundles over a~Riemann surface
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 4
\pages 753--770
\mathnet{http://mi.mathnet.ru/izv1272}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1018746}
\zmath{https://zbmath.org/?q=an:0715.53048|0689.53037}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 1
\pages 83--100
\crossref{https://doi.org/10.1070/IM1990v035n01ABEH000687}


Linking options:
  • http://mi.mathnet.ru/eng/izv1272
  • http://mi.mathnet.ru/eng/izv/v53/i4/p753

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Knecht, S. Lazzarini, R. Stora, “On holomorphic factorization for free conformal fields II”, Physics Letters B, 273:1-2 (1991), 63  crossref
    2. Jürgen Jost, Xiao-Wei Peng, “Group actions, gauge transformations, and the calculus of variations”, Math Ann, 293:1 (1992), 595  crossref  mathscinet  isi
    3. José M. Isidro, “Twisted K-theory in g>1 from D-branes”, Journal of Geometry and Physics, 42:4 (2002), 325  crossref
    4. Marcel Bökstedt, N.M.. Romão, “On the curvature of vortex moduli spaces”, Math. Z, 2014  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:408
    Full text:180
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019